# SDR ASOA2014122911985

- Difficulty date: December 26, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 25,058 hours, 23,555 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE GOUGES AND DENTS ON FUSELAGE AND REPAIR DOUBLERS FROM BS 589 TO FS 605, BETWEEN STR 21R AND STR 27.   BLENDED MULTIPLE GOUGES AND DENTS ON FUSELAGE AND REPAIR DOUBLERS FROM FS 589 TO FS 605, BETWEEN STR 21R AND STR 27 IAW SRM 51-12-00.  R & R 4 FASTENERS BETWEEN FS 589.00 AND FS 605.00 2 RIVETS ON STR 22R AND 2 ON STR 23R IAW REO 601R-53-61-5411.  DRILLED .1562 HOLE AND INSTALLED NAS1097-5 RIVET IN THE MIDDLE OF THE NICK IAW REO 601R-53-61-5411.  CREATED MCO A473539 FOR PERMANENT REPAIR FOR REO 601R-53-61-5411 AND MCO A473540 FOR PERMANENT REPAIR FOR REO 601R-53-61-5412 IAW SRM 51-13-01.
